I once again have found myself in need of a T refill while between doctors.Â I’d go to the local GLBT clinic, but [a] they’re vastly incompetent and [b] no longer have any respect for the community they serve.Â I have gotten more shit at this clinic than anywhere else in my day to day life, I refuse to set foot in there if I can avoid it.Â So until I find a doctor who will prescribe me T without a therapist’s letter (I went informed consent) I’m going to have to deal with the hormone swing.
Things I’ve experienced so far:
- Constant irritability.Â I want to strangle everyone who talks to me.
- Resurgence of acne (which makes me even more irritable).
- Lack of appetite.Â I went from eating everything in the house to not wanting anything at all.
- Depression.Â Not major, but the last time this happened it got progressively worse.
- Lethargy.Â May be due to the depression, some of these are hard to tell.
- Lack of motivation.Â See above
- Increase in ADHD symptoms.Â Major, but last time it tapered off after a couple of weeks.
- General feeling of blah.
I’ve had to deal with this a few times now and every time it’s vastly irritating.Â I don’t have the sudden, extreme hormone drop most guys experience (unless they’re exaggerating the symptoms which wouldn’t be unheard of), but when I have more than a month between shots things start to slowly get worse.Â By the time I hit three months without T I’m a complete wreck, it’s not very pleasant.Â With any luck I’ll be able to find a doctor before that.